UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A transformed L1 method for solving the multi-term time-fractional diffusion problem Journal article
Mathematics and Computers in Simulation, 2022,Volume: 193,Page: 584-606
Authors:  She, Mianfu;  Li, Dongfang;  Sun, Hai wei
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2022/03/28
Chebyshev–galerkin Spectral Method  Error Estimates  Modified L1 Scheme  Multi-term Time-fractional Equation  
A novel $L1$ method for solving the multi-term time-fractional diffusion problem Journal article
Mathematics and Computers in Simulation, 2022,Page: 584-606
Authors:  She, M. F.;  Li, D. F.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Multi-term time-fractional equation  Modified L1 scheme  Chebyshev–Galerkin spectral method  Error estimates